# SDR SWAA2025060565236

- Difficulty date: April 28, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT 2025-290970<[01] REPLACED CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED CLIP LOCATED STA500C AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 DWG 143A7505 SHEET 5 REV B. SEE INDIVIDUAL SIGN OFF BELOW.
